Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 26 found articles
 
 
  Stability of solutions to the Cauchy problem with respect to linear approximation, and branching equation in the root subspace
 
 
Title: Stability of solutions to the Cauchy problem with respect to linear approximation, and branching equation in the root subspace
Author: Trenogin, V. A.
Loginov, B. V.
Kim-Tyan, L. R.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 278 (2012) nr. 1 pages 251-259
Year: 2012
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands